| Model Number |
CAT3-A |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the peroneal and posterior artery using an indigo system cat3 aspiration catheter (cat3) and indigo system separator 3 (sep3).It was reported that a stent was placed in the superficial femoral artery (sfa) a few days prior to the procedure, and after the stent placement, the vessels below-the-knee (btk) were found occluded.During the procedure, while inserting the sep3 into the cat3, the physician noticed under fluoroscopy that the sep3 was lying next to the cat3 instead of being advanced through the cat3.It was concluded there was a hole somewhere on the cat3.Therefore, the cat3 and sep3 were removed.The procedure was completed using another cat3 and the same sep3.There was no report of an adverse effect to the patient.